# SDR MASA2024083000113

- Difficulty date: August 30, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000480
- Aircraft time: 19,970 hours, 12,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN CRACKED AND MISSING------CURRENTLY OOS; WHEN NEW LENS IS RECEIVED, IT WILL BE REPLACED.
